It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Bupropion - Eye Symptoms

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 05-31-2017, 02:42 AM   #1
    leadwithlove
    Newbie
    (female)
     
    leadwithlove's Avatar
     
    Join Date: May 2017
    Posts: 1
    leadwithlove HB User
    Bupropion - Eye Symptoms

    Day 15 of Bupropion XL 150 mg. Day 12, 13, and 14, my right eye started twitching, I started experiencing a pressure-type feeling like my right eye is bulging (have to keep looking in the mirror to make sure it isn't - LOL), and lights look weird - like they do after you have had your pupils dilated (even though my pupils are not dilated).

    I am wondering if anyone else has experienced this effect?

    Is it common for side effects to start 12 days after starting bupropion? I was expecting side effects immediately but had none.

    I took today's dose about an hour ago and the bulging feeling is starting up again.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    bupropion, eye pressure, side effects



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:25 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!